MathSciNet Relay Station
MathSciNet bibliographic data
MR2431471 (2009g:92143) 92D40 (34C25 39A11 47N20)
Xiong, Xinsheng; Zhang, Zhengqiu Periodic solutions of a discrete two-species competitive model with stage structure. Math. Comput. Modelling 48 (2008), no. 3-4, 333–343.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement